# SDR C77A20150811010

- Difficulty date: August 11, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 21,472 hours, 12,350 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Part time: 21,472 hours, 12,350 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN CABIN, LT FLOOR TRACK PN 170-03264-001, BETWEEN FRAME 16 & 19, Y= -11, Z= -19.29 HAS CORROSION IN SEVERAL AREAS.  R & R LT SEAT TRACK IAW SRM 51-41-02 & EO E175-53MR-061 REV 5 WO 1939696.
